RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 39–74 (Mi umn1344)  

This article is cited in 16 scientific papers (total in 16 papers)

Some aspects of the theory of quantum groups

E. E. Demidov

M. V. Lomonosov Moscow State University

Full text: PDF file (1892 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:6, 41–79

Bibliographic databases:

UDC: 512.66
MSC: 17B37, 16W30, 20Mxx
Received: 17.05.1993

Citation: E. E. Demidov, “Some aspects of the theory of quantum groups”, Uspekhi Mat. Nauk, 48:6(294) (1993), 39–74; Russian Math. Surveys, 48:6 (1993), 41–79

Citation in format AMSBIB
\Bibitem{Dem93}
\by E.~E.~Demidov
\paper Some aspects of the theory of quantum groups
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 39--74
\mathnet{http://mi.mathnet.ru/umn1344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264155}
\zmath{https://zbmath.org/?q=an:0839.17011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48...41D}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 6
\pages 41--79
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000002}


Linking options:
  • http://mi.mathnet.ru/eng/umn1344
  • http://mi.mathnet.ru/eng/umn/v48/i6/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Hof, “On diffraction by aperiodic structures”, Comm Math Phys, 169:1 (1995), 25  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Artamonov, “Avtomorfizmy razlozhimykh proektivnykh modulei”, Fundament. i prikl. matem., 1:1 (1995), 63–69  mathnet  mathscinet  zmath
    3. V. A. Artamonov, “Construction of modules over quantum polynomials”, Russian Math. Surveys, 50:6 (1995), 1256–1257  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Artamonov, “Modules over quantum polynomials”, Math. Notes, 59:4 (1996), 356–360  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. G. Mosin, A. N. Panov, “Division rings of quotients and central elements of multiparameter quantizations”, Sb. Math., 187:6 (1996), 835–855  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. K.R. Goodearl, T.H. Lenagan, “Catenarity in quantum algebras”, Journal of Pure and Applied Algebra, 111:1-3 (1996), 123  crossref
    7. V. A. Artamonov, “Periodic modules over general quantum Laurent polynomials”, Math. Notes, 61:1 (1997), 9–15  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. P. Akulov, S. A. Duplij, V. V. Chitov, “Differential calculus for $q$-deformed twistors”, Theoret. and Math. Phys., 115:2 (1998), 513–519  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Andrew D Jacobs, J F Cornwell, J Phys A Math Gen, 31:44 (1998), 8869  crossref  mathscinet  zmath  isi
    10. V. A. Artamonov, “Serre's quantum problem”, Russian Math. Surveys, 53:4 (1998), 657–730  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. Nobuyuki Fukuda, “Inverse and Direct Images for Quantum Weyl Algebras”, Journal of Algebra, 236:2 (2001), 471  crossref
    12. François Dumas, Laurent Rigal, “PRIME SPECTRUM AND AUTOMORPHISMS FOR 2×2 JordanIAN MATRICES”, Communications in Algebra, 30:6 (2002), 2805  crossref
    13. S. A. Zelenova, “Commutative Subalgebras of Quantum Algebras”, Math. Notes, 75:2 (2004), 190–201  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. Richard, L, “Rational evaluation of classic and quantum polynomial algebras”, Journal of Algebra, 287:1 (2005), 52  crossref  mathscinet  zmath  isi
    15. Lionel Richard, “Dérivations des Algèbres de Weyl Quantiques Multiparamétrées et de Certaines de leurs Localisations Simples”, Communications in Algebra, 33:5 (2005), 1383  crossref  elib
    16. S. A. Zelenova, “Large Commutative Subalgebras of Quantum Algebras”, Journal of Mathematical Sciences (New York), 134:1 (2006), 1879  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:298
    Full text:143
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019